# SDR MASA200601394

- Difficulty date: May 22, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 23,863 hours, 26,106 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 7G772
- Part serial: 3212
- Condition: Faulty
- Location: Hydraulic Sys
- Part time: 5,476 hours, 5,090 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6203 PHX.  ROLL SPOILER O/B CAUTION LIGHT ILLUMINATED.  MX REPLACED THE LOW PRESSURE SWITCH ON NR 2 ENGINE.  OP'S CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
